# SDR C2XA09IA068

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 25,022 hours, 18,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2497 - DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO BURNED ITEMS NOTED OR SMELL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
